# SDR AALA20120731010

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 70,517 hours, 37,587 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 933605A
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAT - (REPEAT ITEM)  CREW REPORTED UPON GEAR RETRACTION, RIGHT MAIN LANDING GEAR RED LIGHT INDICATION REMAINED ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED SAT LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH CONTROL BOX AND CHECKED TARGET GAP.  SYSTEM GROUND CHECK NORMAL OPERATION.
